# SDR DHL2002743509

- Difficulty date: November 12, 2002
- Submitted: November 23, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, HYDRAULIC SUPPLY LINE CHAFED INTO 1150 FRAME AT STR 20 LT DUE TO CLAMP STAND-OFF BRACKET.   CLEANED CHAFED AREA IAW B-727 SRM 51-10-6.  FOUND TO BE OUT OF LIMITS IAW B-727 SRM 53-10-1.  CUT-OUT DAMAGE FRAME IAW B-727 SRM 53-10-4. AND FABRICATED REPAIR ANGLE IAW B-727 SRM 53-10-2 AND 51-40-3.  ALODINED AND PRIMED IAW B-727 SRM 51-10-2 INSTALLED ANGLE REPAIR IAW B-727 SRM 51-30-2.
